News | Television

American Gladiator Nitro: The Incredible Shrinking Man

Nitro

The new memoir out next month from American Gladiators veteran Dan Clark (aka Nitro) is given a sneak peek today by Page Six. In recalling the toll steroid use took on his pecs, Clark has also created a whole new memoir subgenre that can only be dubbed 'tit lit':

Writes Clark: "Bitch t- -s, man boobs, breast-chesticles is what they're called on the street. Gynecomastia is the scientific name. No matter what you call it, I [had] it. I hate[d] taking off my shirt. For photo shoots, [I'd] wet my nipple with spit . . . [to] look firm instead of hanging down."

Page Six reports: "As he shot seven seasons of 'American Gladiators' from 1989 to 1996, he pleaded with the wardrobe stylist to make him a new uniform, but didn't tell her it was 'to hide my budding breasts.' He eventually underwent reduction surgery. Clark, a former LA Rams defensive lineman, used steroids for 20 years. They also took their toll on his private parts, so much so that he embarrassingly had to explain to women what was going on. 'My b- - -s never really regained their size. They're kind of shriveled,' he sadly told one bedmate. In addition, steroids subjected him to a 'dull throbbing pain' every time he had sex. Clark, 44, says when he first started injecting steroids, he gained a whopping 32 pounds of muscle in 10 weeks and topped the scales at 262."

Clark says he finally kicked the steroid habit.

Feed This post's comment feed

Comments

  1. Well, that's certainly gross. Yet another ringing endorsement of steroid use!

    How would spit help? Ice, sure. But spit?

    Posted by: Paul R | Jan 5, 2009 2:30:47 PM


  2. I could always tell the juice-heads at the local Bally's; the narrow, rat eyes, bulging muscles and no package WHAT SO EVER. Not only the, the cases of 'roid rage when the idiots would not make the mark.

    Sorry, I like my meat and potatoes just the way they are to muck with my DNA, thank you very much. Though "Tyrannosaurus Prick" will always be a fantasy of mine...

    I wonder... if they steroids shrink your goods... why can't they come up with something for the inverse? I could take having the Ron Jeremy (today) body if my stuff was enormous. I've learned that, if you got a big one, everything else is secondary.

    Posted by: Rad | Jan 5, 2009 2:47:23 PM


  3. He must have continually used over and over because that's what happens when you use it CONSTANTLY and w/o cycling off the steroids.

    It's his own damn fault for his continual use of it w/o using an estrogen blocker.

    Posted by: Al | Jan 5, 2009 3:38:57 PM


  4. I would venture to guess that he suffered far more greatly from body dysmorphia than gynecomastia, as most guys who abuse steroids do. When steroids are used correctly, it's not so FUCKING BLOODY OBVIOUS.

    Posted by: John Dough | Jan 5, 2009 4:50:49 PM


  5. His is a perfect case of ABUSE not healthful use of steroids.

    Posted by: Sargon Bighorn | Jan 5, 2009 6:21:36 PM


  6. I lost a friend to steroid use. He developed chronic instestinal and abdominal pain, depression, and every other side effect. He took his life last year. He was the sweetest man. Steroid abuse can kill.

    Posted by: David T | Jan 5, 2009 11:40:07 PM


  7. Healthful use? Bloody obvious? What planet are you from?! It's fucked up - and just so you know, you can tell even if you are using them "correctly."

    Posted by: shane | Jan 6, 2009 2:39:00 PM


Post a comment







Trending


« «Big Prop 8-Related Summit Will Limit Media Access« «